# SDR UHLA2012042200134

- Difficulty date: April 22, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 21,157 hours, 13,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON COCKPIT FLOORBEAM FRM 11 DIRECTLY BEHIND CENTER CONSOLE.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS, REPAIRED FRM 11 IAW EMB ETD 2012-00-5829.
